Discussions that mention paxil

Open to All Other Health Topics board


Although I have no proof I have been on many many meds over the years and I do contribute some of the weight gain from teh meds I was taking. I know that Paxil most of all did make me gain weight. I believe that the Effexor (which I also took), singulair can cause weight gain. I would almost be willing to bet it is the birth control though. I'm not a doctor but I know many of the BC's cause weight gain. The Wellbutrin is actually used as a depressant and appatite suppressant although I never experienced this side effect. Bottom line is that I would be willing to be that no research company has tested your exact line of medications for your exact symptoms. I've learned to look at the good with the bad and if I need the medication then I have to decide if it is worth the side effects.

Good luck. i hope things get back to normal soon.

amanda